# SDR REXA2022111502537

- Difficulty date: October 15, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Location: Bs 469-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON S21R BETWEEN BS 469-485.  REPLACED THE STR AND STRINGER SPLICE IAW SRM 51-42-06-001-001-A01.
